# SDR CA140822001

- Difficulty date: August 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 TIRE TREAD SEPARATED DURING TAKEOFF ROLL.  ACFT CONTINUED TO DESTINATION AIRPORT WITH GEAR RETRACTED.  THE ACFT LANDED SAFELY WITHOUT INCIDENT.  THE TIRE TREAD MADE CONTACT WITH THE OUTSIDE OF THE INBD AFT GEAR DOOR IN 2 LOCATIONS RESULTING IN DAMAGE TO THE DOOR.  THE TREAD WAS FOUND MOSTLY INTACT ON THE RUNWAY.
